FORMULATION OF SOME GAUSSIAN INTEGRALS OVER R(N) VIA GENERATING-FUNCTIONS


ERGENC T., DEMIRALP M.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.54, pp.239-248, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54
  • Publication Date: 1994
  • Doi Number: 10.1080/00207169408804355
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Page Numbers: pp.239-248

Abstract

This paper deals with the analytic formulation of the integrals over R(n) with the weight function exp(x(T)Cx) where the integrand is the product of quadratic forms x(T) A(j)x, j = 1,...,p, for arbitrary n x n symmetric matrices A(j). The technique is based on generating functions. First some functions are defined to generate these integrals for the special case A(j) = A(j) = A...A, and then practical formulas for the general case are derived.